3 doctors weighed in:

Just started a course of zoladex, (goserelin) what is a side effect?

3 doctors weighed in
Dr. Cornelia Franz
Pediatrics
2 doctors agree

In brief: Ask your doctor

www.drugs.com is a great website to get your question answered thoroughly.
Also ask your doctor....Many times the inserts and web info is over the top complete and can be a bit scary. Ask your doc if he/she is having any side effect issues with other patients or what symptoms would be a concern.

In brief: Ask your doctor

www.drugs.com is a great website to get your question answered thoroughly.
Also ask your doctor....Many times the inserts and web info is over the top complete and can be a bit scary. Ask your doc if he/she is having any side effect issues with other patients or what symptoms would be a concern.
Dr. Cornelia Franz
Dr. Cornelia Franz
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors